MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number H74939354090
Medical Device Problem Codes Unable to Obtain Readings (1516); Connection Problem (2900); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: the event date was not reported.The first date of the month of the aware date was entered as an estimate.Good faith effort attempts are being made to try and retrieve additional details regarding the reported event, but further information has not been obtained.Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: this investigation has been assigned an investigation conclusion code of unable to exclude device problem following a review of the reported event details, available information, and product record review.In this case the device was not returned for product analysis therefore limiting the identification of a most probable cause of the reported event, and batch record review concluded that no manufacturing deviations were identified during the manufacturing process which could have contributed to the reported issue.Improper handling, device manipulation or not following the correct instructions during the procedure, could be contributing factors to the reported issue.However, there is no additional detail pertinent to the event.
 
Event or Problem Description
It was reported that catheter issue occurred.An opticross 6 hd catheter was selected for intravascular ultrasound (ivus) examination of the target lesion.During preparation, the device showed no image and air was not removed from the catheter during flushing.The procedure was completed using alternate device.No patient complications were reported.

Brand Name
OPTICROSS? 6 HD
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24634190
Report Number2124215-2026-15011
Device Sequence Number8596570
Product Code OBJ
UDI-Device Identifier00191506035457
UDI-Public(01)00191506035457(17)280122(10)38408212
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939354090
Device Catalogue NumberH74939354090
Device Lot Number0038408212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/18/2026
Date Device Manufactured01/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown